Do diet pills work if you have a thyroid condition?

ok so my friend bought a diet pill and she has a thyroid condition the one where her metabolism isn’t as fast as the rest of ours… i’ve told her not to take it because of health issues and to do it the natural way. she says it doesn’t matter because it works like a laxative for her, but is this true? what do i tell her?

2 comments

  • Well you can tell her she is screwing up her thyroid more and her metabolism will slow even more.

    Read a book called You Are WHat You Eat by Gillian Mc Keith.

    Iron deficency test: Go to the mirror and pull your lower eyelid and see if the color is red or flesh color. If its flesh colored you are lacking enough iron and should take a herbal iron like Floradix. It will take a month to see a difference. Iron carrys oxygen in your blood and if you dont have it you will feel tired, cold hands and feet, headaches, RLS, dull brittle hair, brittle nails, poor sleep, pale skin (see thru), shortness of breath, fatigue, poor concentration, low mood, ringing in the ears, irregular heart beats, cracks in the corner of the mouth, dizziness, fainting, sore tongue and canker sores. Add b12 and folic acid for best results.

    She needs to work out and eat healthy to help her body. Drinking hot tea will raise her metabolism and also taking 1 (ONE) capsicum capsule a day will also heat her up internally to speed metabolism (find at health food store).

    She needs to stay away from all white flour products because they contain bromine and harm her thyroid also chlorine pools harm thyroid. SHe can also take a product called IODORAL (google) for 6 months to get her iodine levels up in her body so her thyroid will start functioning.

  • Tell her to stop immediately!! I have hypothyroidism too and went to the doctor. She gave me a prescription to help get my hormones in check. She specifically said not to take any diet pills or any herbal supplements. The pharmacist also said the same thing. Not only will it screw up the thyroid, it will screw up her liver! She needs to see a doctor and get the proper medication!!